A repulsion motif in Diophantine equations

Everest, G and Ward, T (2011) A repulsion motif in Diophantine equations. American Mathematical Monthly, 118 (7). pp. 584-598. ISSN 1930-0972

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 24 Jul 2019 13:24
URI: https://ueaeprints.uea.ac.uk/id/eprint/19759
DOI:

Actions (login required)

View Item View Item